# SDR YENA201811100955

- Difficulty date: November 10, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 68,498 hours, 24,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE AT LCQ WHILE ACCOMPLISHING REF /3/ SB, CRACK DAMAGE WAS FOUND ON THE NR 4 HOLE AT FR35/FR36 OF THE CENTER WING BOX PRESSURE PANEL - LT. PROVIDED REF /2/ TO EXTEND THE PRESSURE DECK MEMBRANE CUT OUT TOWARDS OUTBOARD TO INCLUDE AFFECTED HOLE, ACCOMPLISH HFEC AND CONTINUE WITH REPAIR AS PER REF. /3/ SB WITH ADAPTED DOUBLER AND FILLER DIMENSIONS. ISSUED REF. /1/ REO TO ACCOMPLISH THE WORK. THIS EC A18-896-01 IS ISSUED TO INCORPORATES REF /1/ REO WITHOUT DEVIATION; REF /2/ RDAS APPROVES THIS REPAIR. THIS IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR.
